MathSciNet Relay Station
MathSciNet bibliographic data
MR929498 (89a:05017) 05A17 (03D20)
Shelah, Saharon Primitive recursive bounds for van der Waerden numbers. J. Amer. Math. Soc. 1 (1988), no. 3, 683–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement